| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found no malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited white foreign objects in the air/water cylinder and tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over two (2) years since the subject device was manufactured.The legal manufacture reviewed the cleaning disinfection and sterilization (cds) processes where no obvious deviations from instructions for use (ifu) were identified.Based on the results of the investigation the root cause could not be identified; the root cause could not be identified; however, it is likely that the reprocessing was not conducted properly due to leakage from biopsy channel.Subsequently, the material was not possibly eliminated.Occurrence of the events can be detected/prevented by handling the device according to the following instructions for use (ifu).Detection methods are written in instructions for use (ifu): gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Prevention measures are written in instructions for use (ifu): gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.